MathSciNet Relay Station
MathSciNet bibliographic data
MR1053609 (91d:11069) 11G30 (11D41 14G05)
Coombes, Kevin R.; Grant, David R. On heterogeneous spaces. J. London Math. Soc. (2) 40 (1989), no. 3, 385–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement